# SDR SWAA2020040720390

- Difficulty date: March 10, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Plate
- Part number: 146A7500
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FLOOR PANEL SPLICE PLATE AT B.S. 773; W.L. 155; L.B.L. 20 - R.B.L. 20. / REMOVED AND REPLACED ON ACB NEW FLOOR PANEL SPLICE PLATE AT BS773 LBL20 - RBL20 IAW DWG 146A7500 AND SRM 53-60-53-01-2.
